| Model Number |
MMT-723LNAH |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the insulin pump had an unexpected restart, failed battery test alarm and blank display.Customer¿s blood glucose value was 237mg/dl.Failed battery test alarm was resolved.Customer stated the pump alarmed unexpected restart after battery change.Pump was not alarming at time of call insulin pump will be returned for analysis.